# SDR CALA0001813

- Difficulty date: November 20, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO COMPARTMENT DOOR JAMB FORWARD TORQUE BOX LINER RETAINING STRAP CORRODED AND WORN AT STA 370.   THE STRAP WAS REMOVED AND A NEW STRAP WAS INSTALLED IAW SRM 51-30-1 AND 51-10-3.
